# SDR HALA2010071700307

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33424
- Aircraft time: 27,865 hours, 5,362 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359A
- Part serial: L0160
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 855 hours, 157 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MESSAGE LT GEN OFF DISPLAYED.  LEFT GEN OFF LIGHT ILLUMINATED.  CONDITION RETURNED TO NORMAL AFTER GEN RESET.  PERFORMED BITE PER FIM 24-20-00 FOUND IDG FAULT.  REMOVED AND REPLACED NR 1 IDG PER MM 24-11-01 RAN ENGINE & DID LEAK/OPS CHECK.  NO LEAKS NOTED AND ENGINE RUN OPS CHECK GOOD, ALSO RAN BOTH ENGINES PER AMM 71-00-00 CHECK GOOD.
